advertisement

Hearing management

Question
Posted by: MJ | 2005/07/12

Q.

Hearing Aids and pain

My mother is 64 years old. 3 years ago she was given hearing aid due to her deteriorating hearing. Of late she complains of a severe ear ache, dizzinesss, and vomiting. She says she has a throbbing noise in the ear. Today she went to the ENT who referred her for a brain scan. What could be the problem, what do you think is the reason behind the brain scan?
Regards

Expert's Reply

A.

Hearing Expert

Dear MJ

The best decision that you could have made was to take her to an ENT specialist. There are several conditions that could present with the symptoms that you mentioned. A scan would be one the ways to either or establish or eliminate possible causes. The best is to wait for the results and discuss your questions with the ENT. Please feel free to write again if you have any further questions after the problem has been identified or if you require more detail on a specific condition.

Kind regards
Izabelle Pieterse

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.